Ualbay Umirbayev

Ualbay Umirbayev


 1141 FAB

Curriculum vitae

Ualbay Umirbayev

Research interest(s)/area of expertise

 Algebra: affine algebraic geometry, nonassociative algebras, polynomial algebras, free associative, Poisson, and Lie algebras, free groups, automorphism groups, the Jacobian Conjecture, algorithmic problems, differential polynomial algebras, nonassociative Hopf algebras, braided free algebras. 


  • Master's degree, M.S. Novosibirsk State University, Novosibirsk, Russia, 1982.
  • Ph.D. Sobolev Institute of Mathematics, Novosibirsk, Russia, 1986.
  • Doctor of Science, Sobolev Institute of Mathematics, Novosibirsk, Russia, 1995.

Selected publications


U.U. Umirbaev, The Anick automorphism of free associative algebras.  J. Reine Angew. Math. 605 (2007), 165-178. 


I.P. Shestakov, U.U. Umirbaev, Tame and wild automorphisms of rings of polynomials in three variables. J. Amer. Math. Soc. 17 (2004),  197-227.


U.U. Umirbaev, The occurrence problem for free sovable groups. Algebra i Logika 34 (1995), no. 2, 211-232. 

Currently teaching

  •  MAT 5420: Algebra I
  •  MAT 3450: Applied Calculus and Differential Equations